My name is asif and im from mysore,well doctor i realy need your suggestion,as my elder sister is suffering from THYROID(THS) since 2 years and she has breast cancer aswel and she has under gone for an surgery.
Well last week we check her TSH report and that has reach to 150 and she is talking eltroxin 100 MG tab.
Do you suggest any other tab because when ever she take that tab she will have tireing day and her hand also will swell.
Eltroxin is the only standard medication recommended and the dose is mcg (not mg). The fatigue/ tiredness is likely to be due to hypothyroidism or low hormone levels which the eltroxin tends to normalize. It would normally take sometime for the eltroxin to stabilize levels in blood after which the symptoms are likely to improve.
Hope this is helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.